# SDR AALA982239

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321AA
- Make and model: Boeing 767223
- Aircraft serial: 22322
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Row 31 H
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS FROM SEAT 31H TO AFT OF AIRCRFT INOPERATIVE.  REPAIRED WIRE IN EMERGENCY EXIT SEAT LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
